# SDR KCSA2024111829

- Difficulty date: November 17, 2024
- Submitted: November 18, 2024
- Operation: Air carrier
- Aircraft: N701CK
- Make and model: Boeing 747-4B5F
- Aircraft serial: 26416
- Aircraft time: 27,012 hours, 4,738 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Handle
- Condition: Not Seated
- Location: Zone 800
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DOOR FLIGHT DECK ENGINE INDICATION AND CREW ALERTING SYSTEM. NO PRESSURIZATION ISSUES. FOUND DOOR HANDLE SLIGHTLY AJAR. RESECURED INNER DOOR HANDLE IAW B747-400 AMM 52-21-00. NO FURTHER DEFECTS NOTED
